# SDR IPXA2M71724

- Difficulty date: January 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC0293512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING T/E TEE ANGLE BETWEEN XW 311-373 AT FWD EDGE OF PANEL 641JB HAS INTERGRANULAR AND EXFOLIATION CORROSION.  REPAIRED RT WING T/E BEAM ASSY LOWER CAP AT XW311-373 REF STA, EA 011-5720-01-A3659 AND UPS EO MD11-5720-46034-A.
